A Note on Lower Bounds

Simeon N. Litsyn, Michael A. Tsfasman

Research output: Contribution to journalArticlepeer-review


A new lower bound for the parameters of (nonlinear) q-ary codes is introduced. For some q this bound improves on the Varshamov-Gilbert bound, the “modular” algebraic-geometric bound, and the very recent Vlăduts bound.

Original languageEnglish
Pages (from-to)705-706
Number of pages2
JournalIEEE Transactions on Information Theory
Issue number5
StatePublished - Sep 1986
Externally publishedYes

Cite this